Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 122, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 5:51 PM EDT for Fayette County, Spalding County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 5:51 PM EDT (21:51 UTC)
- Expired
- Mar 15, 2008, 6:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 6:15 PM EDT | TSTM WND DMG | Griffin, GA | MANY TREES DOWN...ONE CAUSED DAMAGE TO OUT BUILDING. SHINGLES OFF ROOF. |
| Mar 15, 6:15 PM EDT | HAIL 1 | Griffin, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 11:02 AM EDT | Tornado Watch | SPC | 8 hr |
| Mar 15, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 459 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 152151
SVRFFC
GAC113-255-152215-
/O.NEW.KFFC.SV.W.0122.080315T2151Z-080315T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR RIO...MOVING EAST
AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EXPERIMENT...GRIFFIN...EAST GRIFFIN AND TOWALAGA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY MORNING FOR
NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3320 8449 3323 8450 3329 8449 3336 8457
3337 8438 3335 8438 3335 8425 3333 8415
3331 8414 3330 8409 3325 8413 3318 8413
TIME...MOT...LOC 2151Z 281DEG 58KT 3332 8435
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:00 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 15, 4:00 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT SAT MAR 15 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... HAVE HAD SVR WX ALL AFTERNOON SO WILL MAKE THIS SHORT. SURFACE LOW PRESSURE SYSTEM ALONG THE AL/GA STATE LINE WEST OF CARROLLTON CONTINUES TO GRADUALLY DEEPEN AS IT MOVES EAST TO NORTHEAST. SPC HAS PUT MOST OF NORTH AND CENTRAL GA IN A MODERATE TO HIGH RISK OF SEVERE WX FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. 18Z FFC SOUNDING SHOWS STRONG SHEAR ENVIRONMENT WITH HELICITY VALUES OF 536 M2/S2 AND INSTABILITY WITH CAPES VALUES OF NEAR 800 J/KG AND LIFTED INDICES OF -5 TO -6 TO SUPPORT SUPERCELLS. NUMEROUS REPORTS OF LARGE HAIL UP TO GOLFBALL SIZE WITH SEVERAL TORNADOES HAVE ALREADY OCCURRED AND CAN BE EXPECTED. THE ATLANTA METRO AREA IS UNDER THE GUN RIGHT NOW. OTHERWISE...THE LOW WILL MOVE EAST TO NORTHEAST OVER NORTH GA THIS EVENING AND INTO THE WESTERN CAROLINAS TONIGHT ENDING THE SVR WX THREAT. A HIGH PRESSURE RIDGE WILL BUILD OVER THE STATE SUNDAY AND CONTINUE INTO MONDAY WITH FAIR AND SEASONAL WEATHER. NO SIGNIFICANT CHANGES TO MOS GUIDANCE DUE TO THE EXTREME CIRCUMSTANCES TODAY. .LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH THIS SYSTEM...LETS HOPE IT STAYS THAT WAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 47 70 40 67 43 / 30 0 0 0 10 ATLANTA 42 67 42 68 44 / 20 0 0 0 10 BLAIRSVILLE 38 62 35 64 33 / 30 0 0 0 5 CARTERSVILLE 42 66 37 68 43 / 20 0 0 0 10 COLUMBUS 51 74 45 73 48 / 20 0 0 0 10 GAINESVILLE 46 66 40 66 42 / 20 0 0 0 10 MACON 45 73 41 71 41 / 30 0 0 0 10 ROME 46 68 40 69 43 / 20 0 0 0 5 PEACHTREE CITY 44 67 38 68 41 / 20 0 0 0 10 VIDALIA 49 73 40 70 43 / 40 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 16
Hazardous weather outlook, Mar 15, 5:20 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT SAT MAR 15 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 520 PM EDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... A COMPLEX OF STRONG THUNDERSTORMS WAS MOVING ACROSS NORTH GEORGIA AT LATE THIS AFTERNOON...AND WILL CONTINUE TO PUSH ACROSS NORTH AND INTO CENTRAL GEORGIA THIS EVENING. THE STORMS WERE ASSOCIATED WITH A POWERFUL UPPER LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO THE OHIO VALLEY THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THE MOST LIKELY SEVERE STORMS WILL BE ALONG AND NORTH OF A COLUMBUS TO MACON LINE BEFORE MIDNIGHT. .DISCUSSION... A MOSTLY STATIONARY FRONTAL SYSTEM DRAPED WAS ACROSS NORTH CENTRAL GEORGIA. WARM AND MOIST AIR TO THE SOUTH OF THIS BOUNDARY WAS FUELING THE DEVELOPMENT OF STRONG THUNDERSTORMS ALONG THIS LINE. HIGH CAPE VALUES AND FAVORABLE LIFTED INDICES ARE HELPING TO ENHANCE THE SEVERE THREAT ACROSS NORTH AND CENTRAL GEORGIA. STRONG WIND SHEAR WILL CONTRIBUTE TO A RISK FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 15, 5:28 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL MORROW 33.58N 84.34W
03/15/2008 E2.00 INCH CLAYTON GA PUBLIC
&&
MGRIESINLocal storm report, Mar 15, 5:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL STOCKBRIDGE 33.55N 84.24W
03/15/2008 E1.25 INCH HENRY GA PUBLIC
&&
MGRIESINLocal storm report, Mar 15, 5:39 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO ATHENS 33.96N 83.39W
03/15/2008 CLARKE GA PUBLIC
POSSIBLE TORNADO REPORTED NEAR GAINES SCHOOL AND
LEXINGTON ROADS.
&&
MGRIESINLocal storm report, Mar 15, 5:41 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL NEWNAN 33.38N 84.79W
03/15/2008 E0.75 INCH COWETA GA PUBLIC
&&
GRIFFITHSpecial weather statement, Mar 15, 5:43 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 PM EDT SAT MAR 15 2008 GAZ007-012-013-019>021-152215- 543 PM EDT SAT MAR 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CHEROKEE...BARTOW...PICKENS...FLOYD...GORDON AND GILMER COUNTIES UNTIL 615 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TALONA TO LINDALE...MOVING EAST AT 45 MPH. PEA SIZED HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CHEROKEE...BARTOW...PICKENS...FLOYD...GORDON AND GILMER COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SONORAVILLE...OAKMAN...FOLSOM...FARMVILLE... RANGER...LINDALE...FAIRMOUNT...ADAIRSVILLE...WHITESTONE... TALONA...PINE LOG...HINTON...FUNKHOUSER...CASSVILLE AND BLAINE. 16
Local storm report, Mar 15, 5:47 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL PEACHTREE CITY 33.39N 84.57W
03/15/2008 E1.25 INCH FAYETTE GA NWS EMPLOYEE
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 36 min |
| Mar 14, 9:30 PM EDT | Tornado Warning | FFC | Fulton | 30 min |
| Mar 14, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Mar 14, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 23 min |
| Mar 14, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Mar 14, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 45 min |
| Mar 14, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 35 min |
| Mar 14, 10:12 PM EDT | Tornado Warning | FFC | Newton, Rockdale | 33 min |
| Mar 14, 10:30 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 45 min |
| Mar 14, 10:48 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 42 min |
| Mar 14, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 55 min |
| Mar 14, 11:03 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 27 min |
| Mar 14, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 46 min |
| Mar 14, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 14, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry | 50 min |
| Mar 15, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 27 min |
| Mar 15, 4:05 AM EDT | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more | 4 hr |
| Mar 15, 5:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 50 min |
| Mar 15, 5:57 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more | 33 min |
| Mar 15, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 44 min |
| Mar 15, 6:42 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more | 33 min |
| Mar 15, 6:46 AM EDT | Tornado Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 13 min |
| Mar 15, 11:58 AM EDT | Tornado Warning | FFC | Bartow, Floyd, Paulding, Polk | 47 min |
| Mar 15, 12:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 26 min |
| Mar 15, 12:24 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 36 min |
| Mar 15, 12:32 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 43 min |
| Mar 15, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 23 min |
| Mar 15, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| Mar 15, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Mar 15, 1:14 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 46 min |
| Mar 15, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 33 min |
| Mar 15, 1:34 PM EDT | Tornado Warning | FFC | Dawson, Forsyth, Hall, Jackson | 41 min |
| Mar 15, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 29 min |
| Mar 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 33 min |
| Mar 15, 2:00 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 45 min |
| Mar 15, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 43 min |
| Mar 15, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 24 min |
| Mar 15, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 27 min |
| Mar 15, 2:23 PM EDT | Tornado Warning | FFC | Banks, Madison | 37 min |
| Mar 15, 2:27 PM EDT | Tornado Warning | FFC | Cherokee, Forsyth, Fulton | 35 min |
| Mar 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 40 min |
| Mar 15, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 47 min |
| Mar 15, 2:43 PM EDT | Tornado Warning | FFC | Gwinnett, Hall | 47 min |
| Mar 15, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 45 min |
| Mar 15, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 43 min |
| Mar 15, 2:58 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 47 min |
| Mar 15, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Paulding, Polk | 36 min |
| Mar 15, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 33 min |
| Mar 15, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 36 min |
| Mar 15, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 41 min |
| Mar 15, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 51 min |
| Mar 15, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 15, 3:29 PM EDT | Tornado Warning | FFC | Clarke, Madison, Oglethorpe | 46 min |
| Mar 15, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 23 min |
| Mar 15, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Mar 15, 3:37 PM EDT | Tornado Warning | FFC | Cobb, Douglas, Fulton | 38 min |
| Mar 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 34 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 59 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Mar 15, 3:55 PM EDT | Tornado Warning | FFC | DeKalb | 35 min |
| Mar 15, 4:01 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 25 min |
| Mar 15, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 25 min |
| Mar 15, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 23 min |
| Mar 15, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale, Walton | 32 min |
| Mar 15, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 46 min |
| Mar 15, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 45 min |
| Mar 15, 4:19 PM EDT | Tornado Warning | FFC | Barrow, Gwinnett | 26 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 79 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 34 min |
| Mar 15, 4:30 PM EDT | Tornado Warning | FFC | Hall, Jackson | 45 min |
| Mar 15, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe, Taliaferro | 40 min |
| Mar 15, 4:38 PM EDT | Tornado Warning | FFC | Newton, Walton | 37 min |
| Mar 15, 4:42 PM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee | 33 min |
| Mar 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 27 min |
| Mar 15, 4:51 PM EDT | Tornado Warning | FFC | Morgan | 24 min |
| Mar 15, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 62 min |
| Mar 15, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 46 min |
| Mar 15, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| Mar 15, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 27 min |
| Mar 15, 5:04 PM EDT | Tornado Warning | FFC | Madison | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.